# SDR CA960306017

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Flange
- Part number: 757583
- Condition: Overtorqued
- Location: Prop Base
- Part time: 1,223 hours
- Stage of operation: IN
- Nature of condition: O, W
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE AME WAS PERFORMING DESLUDGING OF PROPELLER AND ENGINE SHAFT, THREE SEPARATE LARGE TOOLS WERE BROKEN BY THE FORCE REQUIRED TO REMOVE THE PROPELLER BASE RETAINING NUTS. THE NUTS WERE OVERTORQUED AND THE LOCKWIRE JOB WAS POOR. ALL PARTS INSPECTED FOR CONDITION AND PROPS RE-INSTALLED. NUTS TORQUED TO 60 FT LBS AS PER ASM.
